MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS KONECT RESILIA AORTIC VALVED CONDUIT; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES EDWARDS KONECT RESILIA AORTIC VALVED CONDUIT; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was learned through implant patient registry that a 27mm 11060a aortic valved conduit was explanted after an implant duration of 2 years due to unknown reason.The explanted device was replaced with a 27mm 11060a aortic valved conduit.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional "customer complaint".The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2 h11: corrected data based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was learned through implant patient registry and investigation that a 27mm 11060a aortic valved conduit was explanted after an implant duration of 2 years due to cutibacterium acnes endocarditis of the avc graft.The explanted device was replaced with another 27mm 11060a aortic valved conduit.Per medical records, the patient presented in er with worsening fatigue and hypotension.Echo showed 27mm avc with normal structure and function, mg 8mmhg and no pvl.Chest ct revealed periaortic seroma/abscess.The patient underwent redo avr and bentall procedure.Intraop, substernal pocket of thick white creamy pus was encountered, no abscess in the annular area, cultures were sent.Drainage of abscesses peri-graft and below xiphoid.After copious irrigation/debridement another 27mm avc was implanted with mattress pledgeted sutures and secured with cor-knots.There was excellent function of the valve.It was noted there was no free fluid coming from the depth of the dissection, suggesting a potential lymphatic leak/lymphocele.While weaning from cpb, profound vasoplegia, coagulopathy, and moderate rv dysfunction.After long period of hemostasis, the patient was taken to icu in good condition.Pod #1, va-ecmo placed for support, surgeon noted there was chylous from a thoracic duct leak; mimicked endocarditis.Per id, or culture + cutibacterium acnes, likely endovascular graft infection.The patient continued to deteriorated with multisystem organ failure including vasoplegia/cardiogenic shock and respiratory/renal failure, despite maximum efforts.The decision was made for comfort measures and the patient expired on pod #12.Hospital pathology report: gross exam of explanted graft consists of a hollow cylindrical portion open on one end and a valve with three leaflets on the other end.Two circular defects are found on opposing sides of the cylindrical portion.The valve leaflets contain areas of tan-white thickening with possible calcification, but no gross evidence of vegetation, occlusion, or thrombus.Tissue adherent to the external cylindrical portion is identified.Final diagnosis: bovine pericardial bioprosthetic valve with leaflet organizing thrombus, calcification, and pannus overgrowth with dacron conduit.

Brand Name
EDWARDS KONECT RESILIA AORTIC VALVED CONDUIT
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES, LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2- office m2013
irvine, CA 92614
9492503859
MDR Report Key24746464
Report Number2015691-2026-13717
Device Sequence Number8744105
Product Code LWR
UDI-Device Identifier00690103201390
UDI-Public(01)00690103201390(17)261003
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age67 YR
Patient SexMale